MathSciNet Relay Station
MathSciNet bibliographic data
MR2316950 47H09 (47H10 47J25)
Yao, Yonghong; Yao, Jen-Chih On modified iterative method for nonexpansive mappings and monotone mappings. Appl. Math. Comput. 186 (2007), no. 2, 1551–1558.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement